# SDR ASAA2019040848917

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 43,550 hours, 13,128 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Bearing
- Condition: Defective
- Location: Turnbuckle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C # 78472000 #1 ENG INLET AND FAN BLADES - DETAILED INSP FOUND AFT TURNBUCKLE FOR START VALVE HAS BAD ROD END BEARING.  GROUNDED - YES. REMOVED & REPLACED AFT TURNBUCKLE FOR #1 ENG START VALVE LOWER DUCT REF CFM56-7 PPBM 71-00-02 FIG 25-1 SHT 2 & 4.
